Access count of this item: 52

Files in This Item:
File Description SizeFormat 
0236-14.pdf737.75 kBAdobe PDFView/Open
Title: Bi-Relational Frameworks for Minimal and Intuitionistic Logics (アルゴリズムにおける証明論)
Authors: SONOBE, OSAMU
Author's alias: 園部, おさむ
Issue Date: May-1975
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 236
Start page: 174
End page: 189
URI: http://hdl.handle.net/2433/105499
Appears in Collections:Proof Theory in Algorithms

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.